# SDR MASA2010111901296

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 14,858 hours, 11,705 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD ON SEAT 16A MISSING. INSTALLED PLACARD.
